Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had vesicular rash on penis, screened for std, HIV. Masturbation or not regular change of undergarments causing?

I had a vesicular rash last week on my penis. It lasted for a few days. I have them occasionally. I have been screened for STDs including HIV. My test for herpes antibodies was negative. I often wear my boxer underwears for a few days when they really smell. Could this be the cause? Could masturbation cause this? I am 31, african
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welome to HCM
We undestand your concerns

Your doubts should be definitely correct. Underwears are supposed to be washed every day and changed every day. Your private portions needs circulation of abundant air so as keep it out of bacterial or virl infections. You might be aware that damp air llows these micro organisms to grow. If you use the same undergarment every day, Soap particles, sweat moisture and some othe factors allows micro organism growth and can create problems which you are experiencing now.

Be clean and hygeinic.
Wish you speedy recovery.
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor